Works Published in 1978

copy embed code
Copy Embed Code Experiment

You can embed this resource into your own website. To do so, either use the code generated by us, or use the link and tweak the rest to your preferences. Copy the respective code or link below.

Displaying all 10 works

Sorted by most recent date added to the index first, which may not be the same as publication date order.

1978 journal article

On k-quasihyponormal operators

Mathematica Japonica, 23, 185–189.

By: S. Campbell & B. Gupta

Source: NC State University Libraries
Added: December 22, 2021

1978 journal article

Singular perturbation of autonomous linear systems III

Houston Journal of Mathematics, 44, 527–539.

By: S. Campbell & N. Rose

Source: NC State University Libraries
Added: December 22, 2021

1978 journal article

Linear operators for which T∗T and T + T∗ commute. III

Pacific Journal of Mathematics, 76(1), 17–19.

By: S. Campbell*

Sources: Crossref, ORCID
Added: October 25, 2020

1978 journal article

On the limit of a product of matrix exponentials

Linear and Multilinear Algebra, 6(1), 55–59.

By: S. Campbell n

co-author countries: United States of America 🇺🇸
Sources: Crossref, ORCID
Added: August 31, 2020

1978 journal article

Optimal control of discrete linear processes with quadratic cost

International Journal of Systems Science, 9(8), 841–847.

By: S. Campbell n

co-author countries: United States of America 🇺🇸
Sources: Crossref, ORCID
Added: August 31, 2020

1978 journal article

Analytic continuation of an operator‐valued H‐function with applications to neutron transport theory

Journal of Mathematical Physics, 19(2), 494–499.

By: C. Kelley*

co-author countries: United States of America 🇺🇸
Sources: Crossref, ORCID
Added: August 29, 2019

1978 journal article

Solution by iteration of H‐equations in multigroup neutron transport

Journal of Mathematical Physics, 19(2), 500–501.

By: C. Kelley* & T. Mullikin*

co-author countries: United States of America 🇺🇸
Sources: Crossref, ORCID
Added: August 29, 2019

1978 journal article

Singular perturbation of autonomous linear systems, II

Journal of Differential Equations, 29(3), 362–373.

By: S. Campbell n

co-author countries: United States of America 🇺🇸
Sources: ORCID, Crossref
Added: August 18, 2019

1978 journal article

Weak Drazin inverses

Linear Algebra and Its Applications, 20(2), 167–178.

By: S. Campbell n & C. Meyer n

co-author countries: United States of America 🇺🇸
Sources: ORCID, Crossref
Added: August 18, 2019

1978 journal article

ECONOMIC LOT SCHEDULING PROBLEM (ELSP) - REVIEW AND EXTENSIONS

MANAGEMENT SCIENCE, 24(6), 587–598.

co-author countries: United States of America 🇺🇸
Source: Web Of Science
Added: August 6, 2018

Citation Index includes data from a number of different sources. If you have questions about the sources of data in the Citation Index or need a set of data which is free to re-distribute, please contact us.

Certain data included herein are derived from the Web of Science© and InCites© (2024) of Clarivate Analytics. All rights reserved. You may not copy or re-distribute this material in whole or in part without the prior written consent of Clarivate Analytics.